Chelation Archives

CHELATION

[ Chelation Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

CHELATION

Posted by
TRW on January 28, 2001 at 13:47:35:

I WAS TAKING CHELATION TREATMENTS AND THEY BECAME TO EXPENSIVE. SO I SWITCHED TO ORAL TABLETS. THEN I WENT TO THE DR. AND MY COLESTROL WAS 379. I HAVE NEVER HAD IT THIS HIGH BEFORE. WHAT DO YOU SUGGEST?
I HAD A HEART ATTACK ONE AND A HALF YEARS AGO. HAD A STENT PUT IN. YET I HAVE MY EARS PLUG A LOT. DOES THIS HAVE ANYTHING TO DO WITH MY HEART? I ALSO FEEL LIKE I HAVE PRESSURE IN THE TOP OF MY HEAD. WHAT COULD BE THE CAUSE OF THIS?



Re: CHELATION & cholesterol? (Archive in atherosclerosis.)

Posted by Walt Stoll on January 30, 2001 at 08:35:49:

In Reply to: CHELATION posted by TRW on January 28, 2001 at 13:47:35:

Hi, TRW.

I am sure that the chelation did not cause your cholesterol to go up. The natural history of cholesterol problems is that their levels go up on their own.

However, if your Chelation physician did not tell you to start the Pritikin Program, at the same time that he started your chelation, he did not do HIS job.

Pritikin proved that he could reliably reverse clogged artereies with his program for the past 40 years. Ornish, presently, has co-opted Pritikin's Program & is calling it his own--although not as effective. The only difference is that Ornish is an MD and Pritikin was not. The allopathic monopoly is much more likely to listen to another MD than a PhD so the conventional medical monopoly can get the credit.

One would think that the mnost effective program would get the nod but NO.......

In addition to that the essential fatty acids will help the process work faster although the Pritikin Program typically shows symptomatic results in 30 days.

Go to your library.

Walt



[ Chelation Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!